MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient reports no specific events or activities taking place after the implant that may have contributed to migration of the system components.The patient is reported to have loose, fatty tissue at the implant location and the soft tissue quality is noted to potentially provide inadequate support to stabilize the implanted components.It is possible that the choice of location for the implant in unstable tissue allowed the ipg and lead to move away from the original implant location.It is unknown if the patient had any other potential implant locations that would have provided more suitable tissue for the device with still addressing the location of pain.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(5) 2025 to treat knee pain.After activating the system and using it for a short time, the implantable pulse generator (ipg) was found to be beyond the recommended depth for optimal connectivity and one of the implanted leads had migrated away from the intended nerve target.On (b)(6) 2026 a surgical intervention was performed to reposition the affected components.During the procedure the lateral lead and the ipg were damaged and required replacement.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24754269
Report Number3015425075-2025-00369
Device Sequence Number12956846
Product Code GZF
UDI-Device Identifier00812537037691
UDI-Public(01)00812537037691(11)250718(17)280718(10)94595262X
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number94595262X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown